Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bronchial asthma, steroid inhaler, nasal spray, razo20, mondeslor, wysolone, feels weak, acne and rashes in arm

i am suffering from bronchial asthma .i m advised to take some steroid inhaler , nasal spray , razo-20, mondeslor and wysolone-30 for 20 days, then wysolone 25 for 20 days, then wysolone 15 for 20 days, then wysolone 10 for 20 days, then wysolone 5 for 20 days,,,but just after finishing 30 and 25 powers i am feeling weakness in my muscles and acne like rashes in my this due to the side effects of the medicine...what should i do...continue my wysolone remaining doses or stop it in no time? please advise me ...thanking you, ABHISEK CHAKRABORTY (29years/male)
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  686
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

Wysolone is a very potent steroid medicine used in a wide variety of the conditions, it can have certain long term side effects including the problems with bones and muscles.

But I do not think so that rash is a potential side effect of it, you can continue to take wysolone as prescribed.

Rash can be allergic/viral in nature,mostly subsiding as its own.

Answered: Sat, 31 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor